# SDR CALA0300486

- Difficulty date: August 24, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- Aircraft time: 54,028 hours, 29,384 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT WING T/E NR 3 FLAP TRACK FAIRING AFT END U-CHANNEL CRACKED IN TWO PLACES UNDER THE TRACK.  THE CRACKS WERE .25 INCH LONG.  THE CHANNEL WAS REMOVED AND A NEW CHANNEL WAS INSTALLED IAW SRM 51-10-02.
